# SDR AWXA200200579

- Difficulty date: July 3, 2002
- Submitted: July 5, 2002
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 14,723 hours, 5,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1164
- Condition: Discharged
- Location: Cabin
- Part time: 14,713 hours, 5,678 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FORWARD SECTION EMERGENCY LIGHTS WERE FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT ABOVE (10WL) OVER THE L1 DOOR, OPERATIONAL CHECK WAS GOOD.
